# SDR SWAA2023021387673

- Difficulty date: January 4, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING L/E #1 SLAT I/B AUXILIARY TRACK LOWER I/B BRACKET CRACKED. (18-006)<[01] REMOVER BRACKET AT L/H WING L/E #1 SLAT I/B AUXILIARY TRACK LOWER I/B PER REF SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1;[03] OK TO INSTALL NEW BRACKET.;[04] REPLACED L/H WING L/E #1 SLAT I/B AUXILIARY TRACK LOWER I/B BRACKET AS PER SRM 51-40-02-0G-0;[05] VERIFIED STEP 4 INSTALLATION OF BRACKET.
